Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Northern Indiana

April 25, 2016Berrien County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Apr 25, 2016, 9:11 PM EDT for Berrien County, Michigan. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 9:11 PM EDT (01:11 UTC)
Expired
Apr 25, 2016, 9:45 PM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Berrien County, MI

The radar

The Grand Rapids radar (KGRR), 102 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 9:30 PM EDTHAIL 0.881 Nne Lake Michigan Bea, MIESTIMATED HAIL SIZE BETWEEN 0.75-1.0 INCH.
Apr 25, 9:30 PM EDTHAIL 12 Nw Coloma, MISPOTTER REPORTED HAIL SLIGHTLY LARGER THAN A QUARTER. LASTED FROM 9:30 PM TO 9:34 PM
Apr 25, 9:40 PM EDTHAIL 0.75Watervliet, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS53 KIWX 260111
SVRIWX
MIC021-260145-
/O.NEW.KIWX.SV.W.0008.160426T0111Z-160426T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
911 PM EDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BERRIEN COUNTY IN SOUTHWESTERN MICHIGAN...

* UNTIL 945 PM EDT

* AT 911 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
  JOSEPH...MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BENTON HARBOR AND BENTON HEIGHTS AROUND 920 PM EDT.
  LAKE MICHIGAN BEACH AROUND 925 PM EDT.
  COLOMA AROUND 930 PM EDT.
  WATERVLIET AND PAW PAW LAKE AROUND 935 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MILLBURG
AND RIVERSIDE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 33 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4212 8622 4212 8648 4224 8636 4224 8622
TIME...MOT...LOC 0111Z 261DEG 33KT 4218 8654 

HAIL...1.00IN
WIND...<50MPH
 
$$

JBALL
1 follow-up statement
156 
WWUS53 KIWX 260130
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
930 PM EDT MON APR 25 2016

MIC021-260145-
/O.CON.KIWX.SV.W.0008.000000T0000Z-160426T0145Z/
BERRIEN MI-
930 PM EDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN BERRIEN COUNTY...

AT 929 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLOMA...OR 8
MILES NORTHEAST OF BENTON HEIGHTS...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BERRIEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
MILLBURG AND RIVERSIDE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
 INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 33 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4212 8622 4212 8648 4224 8636 4224 8622
TIME...MOT...LOC 0129Z 261DEG 33KT 4221 8631 

HAIL...1.00IN
WIND...<50MPH
 
$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:49 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 25, 7:49 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT MON APR 25 2016

.SYNOPSIS...
ISSUED AT 319 PM EDT MON APR 25 2016

INCREASING SOUTHWESTERLY WINDS WILL HELP DRAW IN WARMER AND
INCREASINGLY HUMID AIR TO HELP SET THE STAGE FOR SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE EVENING HOURS. SOME OF THE STORMS
MAY BE STRONG TO POSSIBLY SEVERE. LOWS TONIGHT WILL RANGE FORM THE
LOWER 50S NEAR LAKE MICHIGAN TO THE MIDDLE AND UPPER 50S
ELSEWHERE. TEMPERATURES WILL RISE LITTLE ALONG THE LAKESHORE AREAS
ON TUESDAY BUT SHOULD REACH WELL INTO THE 60S TO LOWER 70S FOR THE
REMAINDER OF THE AREA.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 319 PM EDT MON APR 25 2016

FOCUS OF SHORT TERM WILL BE ON CONVECTIVE POTENTIAL INTO THE
OVERNIGHT HOURS.

PARTLY TO MOSTLY SUNNY SKIES AND INCREASING SOUTHERLY WINDS HAVE
ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S AND PUSH 80 IN SOME
LOCATIONS. DEWPOINTS ARE STEADILY INCREASING AS WELL...NOW INTO THE
MIDDLE 50S WITH 58 TO 62 DEGREE DEWPOINTS OFF TO THE WEST. LOW
PRESSURE WAS CENTERED OVER SE MINNESOTA WITH A WARM FRONT INTO
SOUTHERN LOWER MICHIGAN AND COLD FRONT BACK IN EASTERN IOWA.
CONVECTIVE INITIATION EXPECTED TO COMMENCE IN THE NEXT COUPLE OF
HOURS ACROSS NORTHERN ILLINOIS/SOUTHERN WISCONSIN AND MOVE EAST AND
SOUTH INTO THIS EVENING. EXACTLY HOW THE CONVECTION EVOLVES FROM
THERE REMAINS A CHALLENGE AS HI RES MODELS SHOW DIFFERENCES IN TIMING
AND INTENSITY. LAST SEVERAL RUNS OF HRRR HAVE BEEN MOST AGGRESSIVE AND
FASTEST WITH INITIAL CELLS CONGEALING INTO LINE OF STORMS...POSSIBLY
SEVERE WHICH ARRIVES AROUND OR SHORTLY AFTER 00Z AND PROGRESSES
THROUGH THE AREA. RAP/NMM MORE FOCUS ON THE WARM FRONT AND KEEP
ACTIVITY MORE SCATTERED AND FURTHER NORTH. NAM/NAM 4KM SHOW SOME
SIMILARITY TO HRRR BUT SLOWER AND LESS ROBUST. GRIDS WERE UPDATED TO
LIMIT PRECIP POTENTIAL UNTIL AFTER 21Z WITH LITTLE IN THE WAY OF
FORCING MECHANISMS AROUND TO HELP USE THE LIMITED INSTABILITY. SHEAR
PROFILES DO INCREASE THIS EVENING...BUT INSTABILITY WILL BE ON THE
DECREASE. MID LEVEL JET WILL BE IMPINGING ON THE CONVECTION WITH
SOME HINTS OF A SMALL EML THROUGH EARLY EVENING BEFORE BEING LOST.

HAVE REMOVED THE SMALL AREA OF CATEGORICAL POPS AND WENT WITH SOME
ATTEMPT TO TIME OUT ANY CONVECTION WITH HIGH CHC TO LIKELY POPS.
PRECIP MAY LINGER LONGEST IN THE SE BUT WILL LIKELY BE WEAKENING BY
THIS POINT. TRIED TO LIMIT SOUTHERN EXTENT OF THE CONVECTION WITH
LOCATIONS SOUTH OF US-24 POSSIBLY NOT SEEING MUCH.

FRONTAL BOUNDARY WILL LINGER TO THE SOUTH OF THE AREA WITH POTENTIAL
FOR A FEW SHOWERS AND STORMS IN FAR S/SE AREAS INTO TUESDAY
AFTERNOON. SHOULDN'T BE ANYTHING TO WORRY ABOUT WITH GREATER SEVERE
THREAT SOUTH AND ESPECIALLY WELL SOUTHWEST OF THE AREA. COOL DAY IN
STORE ALONG THE LAKE WITH HIGHS IN THE MIDDLE 50S VS MIDDLE 60S TO
MIDDLE 70S INLAND.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 319 PM EDT MON APR 25 2016

TWO PRIMARY CHANCES OF RAIN DURING THIS LONG TERM PERIOD AS PAIR OF
DEEP WESTERN CONUS TROUGHS EJECT EASTWARD. THE FIRST IS CURRENTLY
CLOSING OFF OVER NEVADA. AS THIS PV ANOMALY MOVES INTO OUR REGION ON
WED...TIGHTENING BAROCLINIC ZONE/FGEN WILL SET UP OVER THE SOUTHERN
GREAT LAKES. GOOD CROSS-ISOBAR FLOW AND MOISTURE ADVECTION ON THE
300K SURFACE WITH MIXING RATIOS AROUND 8 G/KG. PW VALUES ALSO CLIMB
TO AROUND 1.2 INCHES BY LATE WEDNESDAY. THETA-E SURGE IN PRESENCE OF
GOOD ISENTROPIC ASCENT AND INCREASING CVA WILL LIKELY LEAD TO NUM
SHOWERS LATE WED INTO THURS. ADDED A BIT MORE TEMPORAL DETAIL TO POP
FORECAST...SLOWING DOWN ARRIVAL AND INCREASING TO CATEGORICAL WED
NIGHT BASED ON GOOD AGREEMENT IN 12Z MODEL SUITE. DID KEEP IN A
SLIGHT CHANCE OF THUNDER BUT PLACEMENT OF FRONTAL BOUNDARY WILL KEEP
SURFACE-BASED INSTABILITY LOCKED TO OUR SOUTH AND ELEVATED
INSTABILITY LOOKS PRETTY MEAGER BASED ON FORECAST SOUNDINGS.
MIDLEVEL VORT LOBE WILL EXIT EARLY FRIDAY MORNING WITH DRY
CONDITIONS FRI INTO EARLY SAT.

ROUND TWO (POTENTIALLY) ARRIVES IN SIMILAR FASHION LATE SAT INTO
SUNDAY...AND POSSIBLY MONDAY. MODEL AGREEMENT REMAINS POOR THOUGH
WITH LATEST GFS KEEPING SURFACE LOW AND ALL PRECIP WELL SOUTH OF OUR
AREA. CONTINUED WITH CONSENSUS CHANCE POPS FOR NOW GIVEN IT IS AT
THE VERY END OF THIS FORECAST PERIOD. TEMPS THROUGH THIS WEEK WILL
BE SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR...THOUGH NOT
PARTICULARLY COLD AND FROST POTENTIAL APPEARS LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 747 PM EDT MON APR 25 2016

CONDL TS THREAT STILL EXISTS THIS EVENING AS IMPULSE OVR
NRN WI CONTS EWD. HWVR SO FAR SCT ACTIVITY HAS BEEN CONFINED TO
NEWD ARC OF RTN LL THETA-E RIDGE. THIS IS XPCD TO FOLD EWD THROUGH
MID EVENING COMMENSURATE W/CONTD VEERING OF LL FLW AND SHLD SPRT
CONTD UPSTREAM STORM DVLPMNT/INTENSIFICATION THROUGH MID EVENING
HWVR TIMING ADJUSTMENTS TWD RECENT RAP GUIDANCE WERE FOLLOWED.
REGARDLESS PRIMARILY VFR CONDS XPCD THROUGH THE PD. SOMEWHAT BTR
SATURATION/POOLED LL MSTR XPCD INVOF KFWA TWD MORNING AS FNTL
BNDRY STALLS THROUGH CNTRL IN W/A PD OF MVFR CIG RESTRICTION
PLAUSIBLE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...AGD
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 25, 1:21 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 PM EDT MON APR 25 2016

INZ003>009-012>017-MIZ077>081-OHZ001-002-261730-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
NILES...BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS...
STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...
BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN...MONTPELIER...
EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA
121 PM EDT MON APR 25 2016 /1221 PM CDT MON APR 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY BE
SEVERE. DAMAGING WIND AND HAIL ARE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH
THURSDAY AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ018-020-022>027-032>034-OHZ004-005-015-016-024-025-261730-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...MONTICELLO...
MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...
MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
121 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STRONG STORMS
ARE POSSIBLE AND AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED
OUT. DAMAGING WIND AND HAIL WOULD BE THE PRIMARY HAZARDS.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON...WEDNESDAY
THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY. SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BUT IS NOT LIKELY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-261730-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
121 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY DEVELOP TUESDAY AND
TUESDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY...AND AGAIN SATURDAY AND SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:54 PM EDTSpecial Weather StatementIWXCass36 min
Apr 25, 10:08 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph37 min
Apr 25, 10:28 PM EDTSevere Thunderstorm WarningIWXSaint Joseph47 min
Apr 25, 11:10 PM EDTSpecial Weather StatementIWXBranch35 min
Apr 25, 11:40 PM EDTSpecial Weather StatementIWXHillsdale50 min
Apr 26, 12:15 AM EDTSpecial Weather StatementIWXHillsdale30 min
Apr 26, 12:34 AM EDTSpecial Weather StatementIWXBranch, Hillsdale56 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.